Article citationsMore>>

L. Lovasz, “Kneser’s Conjecture, Chromatic Number, and Homotopy,” Journal of Combinatorial Theory, Series A, Vol. 25, No. 3, 1978, pp. 319-324. doi:10.1016/0097-3165(78)90022-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.